Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 255, NWS Springfield, MO

July 20, 2018Cherokee County, Kansas; Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 20, 2018, 11:38 PM CDT for Cherokee County, Kansas; Newton County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 11:38 PM CDT (04:38 UTC)
Expired
Jul 21, 2018, 12:15 AM CDT
In force
37 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cherokee County, KS, Newton County, MO

The radar

The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 11:52 PM CDTHAIL 1.255 Sw Iron Gates, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
2856 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

159 
WUUS53 KSGF 210438
SVRSGF
KSC021-MOC145-210530-
/O.NEW.KSGF.SV.W.0255.180721T0438Z-180721T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1138 PM CDT FRI JUL 20 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherokee County in southeastern Kansas...
  Newton County in southwestern Missouri...

* Until 1230 AM CDT.

* At 1137 PM CDT, a severe thunderstorm was located near Baxter
  Springs, moving southeast at 40 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Southern Joplin...                Neosho...
  Baxter Springs...                 Galena...
  Seneca...                         Granby...
  Loma Linda...                     Leawood...
  Lowell...                         Silver Creek...
  Shoal Creek Drive...              Saginaw...
  Newtonia...                       Redings Mill...
  Stark City...                     Grand Falls Plaza...
  Shoal Creek Estates...            Dennis Acres...
  Cliff Village...                  Racine...

This includes the following highways...
 Interstate 44 between mile markers 0 and 8.
 Interstate 49 between mile markers 15 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3712 9463 3711 9462 3706 9461 3706 9448
      3687 9407 3675 9432 3676 9449 3686 9462
      3700 9462 3700 9479 3701 9478
TIME...MOT...LOC 0437Z 307DEG 34KT 3702 9466 

HAIL...1.00IN
WIND...<50MPH
 
$$

Lindenberg
4 follow-up statements
537 
WWUS53 KSGF 210444
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1144 PM CDT FRI JUL 20 2018

KSC021-MOC145-210530-
/O.CON.KSGF.SV.W.0255.000000T0000Z-180721T0530Z/
Cherokee KS-Newton MO-
1144 PM CDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN CHEROKEE AND NEWTON COUNTIES...

At 1143 PM CDT, a severe thunderstorm was located 8 miles southwest
of Wheaton, or 13 miles northeast of Pineville, and is nearly
stationary.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Southern Joplin...                Neosho...
Baxter Springs...                 Galena...
Seneca...                         Granby...
Loma Linda...                     Leawood...
Lowell...                         Silver Creek...
Shoal Creek Drive...              Saginaw...
Newtonia...                       Redings Mill...
Stark City...                     Grand Falls Plaza...
Shoal Creek Estates...            Dennis Acres...
Cliff Village...                  Racine...

This includes the following highways...
 Interstate 44 between mile markers 0 and 8.
 Interstate 49 between mile markers 15 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3712 9463 3711 9462 3706 9461 3706 9448
      3687 9407 3675 9432 3676 9449 3686 9462
      3700 9462 3700 9479 3701 9478
TIME...MOT...LOC 0443Z 307DEG 34KT 3667 9417 

HAIL...1.00IN
WIND...<50MPH
 
$$

Lindenberg
772 
WWUS53 KSGF 210449
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1149 PM CDT FRI JUL 20 2018

KSC021-210459-
/O.CAN.KSGF.SV.W.0255.000000T0000Z-180721T0530Z/
Cherokee KS-
1149 PM CDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3676 9449 3686 9462 3701 9462 3705 9458
      3706 9447 3687 9407 3676 9431
TIME...MOT...LOC 0449Z 307DEG 34KT 3695 9454 

$$

MOC145-210530-
/O.CON.KSGF.SV.W.0255.000000T0000Z-180721T0530Z/
Newton MO-
1149 PM CDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NEWTON COUNTY...

At 1149 PM CDT, a severe thunderstorm was located near Shoal Creek
Drive, or 9 miles south of Joplin, moving southeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Southern Joplin...                Neosho...
Seneca...                         Granby...
Loma Linda...                     Leawood...
Silver Creek...                   Shoal Creek Drive...
Saginaw...                        Newtonia...
Redings Mill...                   Stark City...
Grand Falls Plaza...              Shoal Creek Estates...
Dennis Acres...                   Cliff Village...
Racine...                         

This includes the following highways...
 Interstate 44 between mile markers 0 and 9.
 Interstate 49 between mile markers 15 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3676 9449 3686 9462 3701 9462 3705 9458
      3706 9447 3687 9407 3676 9431
TIME...MOT...LOC 0449Z 307DEG 34KT 3695 9454 

HAIL...1.00IN
WIND...<50MPH
 
$$

Lindenberg
689 
WWUS53 KSGF 210507
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1207 AM CDT SAT JUL 21 2018

MOC145-210530-
/O.CON.KSGF.SV.W.0255.000000T0000Z-180721T0530Z/
Newton MO-
1207 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN NEWTON COUNTY...

At 1207 AM CDT, a severe thunderstorm was located over Neosho, moving
southeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Neosho...                         Seneca...
Granby...                         Newtonia...
Stark City...                     

This includes Interstate 49 between mile markers 15 and 25.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3676 9449 3686 9462 3691 9443 3696 9426
      3687 9407 3676 9431
TIME...MOT...LOC 0507Z 307DEG 34KT 3685 9437 

HAIL...1.00IN
WIND...<50MPH
 
$$

Lindenberg
457 
WWUS53 KSGF 210515
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1215 AM CDT SAT JUL 21 2018

MOC145-210525-
/O.CAN.KSGF.SV.W.0255.000000T0000Z-180721T0530Z/
Newton MO-
1215 AM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NEWTON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3676 9449 3686 9462 3691 9443 3696 9426
      3687 9407 3676 9431
TIME...MOT...LOC 0513Z 307DEG 34KT 3680 9429 

$$

Lindenberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:24 PM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jul 20, 6:24 PM CDT, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
624 PM CDT Fri Jul 20 2018

.SHORT TERM...(This evening through Tonight)
Issued at 245 PM CDT Fri Jul 20 2018

An upper level low is currently located across southern
Wisconsin early this afternoon. An upper level jet is spreading
south across the region. There is a strong cap in place across the
area. Lift is spreading across the region, but the cap is
resulting in just scattered showers developing mainly west of
Highway 65 so far this afternoon. A rumble of thunder or two may
be possible with this activity, but overall just a brief period of
light rain will be all that comes out of this activity.

Late this afternoon into this evening scattered strong to severe
storms will be possible. This will be a conditional risk on the
cap breaking. Deep layer shear is increasing across the region
with the jet spreading across the area. 0-6km Bulk shear values
are in the 40 to 50kt range. MLCAPE values around 3000 to 4000
J/kg. The cap is currently pretty stout and is not expected to
completely erode, but the question is can it weaken enough that
lift can over come it. If storms can develop, hail to the size
of golf balls and 70 mph winds will be the risk. If the cap
cannot weaken enough, may not see storm develop this afternoon
and evening. Given that the cap will not erode completely, if any
storms can develop coverage will be more isolated in nature.

Overnight as the upper level low and a weak front sags south
scattered storms will be possible across the area, with the best
chances along and south of I-44. A few strong storms will be
possible.

The hot conditions will continue into this evening. Clouds from
the elevated convection may cool things briefly, but when the sun
comes back out, temperatures will warm right back up. Highs will
top out in the lower 90s to around 100 degrees across the area.
The hottest readings will be across extreme southeastern Kansas
and far southern Missouri. Heat index values around 100 to around
110 degrees will occur into early this evening. An Excessive Heat
Warning is in effect for locations along and south of a Joplin to
Branson to West Plains, MO line. A Heat Advisory is in effect for
locations along and south of a Pittsburg, KS to Springfield to
Eminence, MO line.

.LONG TERM...(Saturday through Friday)
Issued at 245 PM CDT Fri Jul 20 2018

The upper level low that is currently across Wisconsin this
afternoon, will slowly sag south into and across the eastern U.S.
this weekend into early next week. The low will help to keep the
upper level ridge west of the area. The ridge will nudge towards
the area during the middle of next week, then will be pushed back
to the west late next week as an upper level trough slides
southeast towards the region. The trough may bring the next rain
chances to the area next week.

A drier and slightly cooler air mass will spread into the area
this weekend into early next week. Highs will top out in the upper
80s to the lower 90s with lower humidity levels. No rainfall is
expected this weekend into early next week. Highs may warm into
the lower to middle 90s mid week before returning to the upper 80s
lower 90s late next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 617 PM CDT Fri Jul 20 2018

Elevated convection moving through the area at this time.
However...with a midlevel cap in place...it is rather weak and
producing little lightining. Models do show this activity
continuing into the evening and overnight hours. So...have
maintained VCTS at all aerodromes.

Convection should clear the area towards sunrise leaving just mid
and high level clouds through the remainder of the forecast
period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Excessive Heat Warning until 8 PM CDT this evening for MOZ088-
     093-097-101>106.

     Heat Advisory until 8 PM CDT this evening for MOZ077-082-089>092-
     094>096-098.

KS...Excessive Heat Warning until 8 PM CDT this evening for KSZ101.

     Heat Advisory until 8 PM CDT this evening for KSZ097.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Gaede
Hazardous weather outlook, Jul 20, 10:53 PM CDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1053 PM CDT Fri Jul 20 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220400-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1053 PM CDT Fri Jul 20 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Limited lightning risk.

DISCUSSION...

Scattered storms will be possible tonight, mainly across the
southwest portion of Missouri into extreme southeast Kansas. A few
of the storms may be strong and capable of producing hail to the
size of quarters and 50 mph winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Jul 20, 9:04 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             3 SW WINONA             36.98N 91.36W
07/20/2018  M1.75 INCH       SHANNON            MO   CO-OP OBSERVER

            OBSERVED QUARTER TO SOME GOLFBALL SIZE HAIL.
            DELAYED REPORT.

&&

TEO
Special weather statement, Jul 20, 11:04 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Springfield MO
1104 PM CDT FRI JUL 20 2018

KSZ097-101-MOZ077-088-210445-
Cherokee KS-Crawford KS-Barton MO-Jasper MO-
1104 PM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE...
CRAWFORD...SOUTHWESTERN BARTON AND WESTERN JASPER COUNTIES UNTIL 1145
PM CDT...

At 1103 PM CDT, Doppler radar was tracking a strong thunderstorm over
Girard, moving southeast at 40 mph.

Dime size hail and cloud to ground lightning along with very heavy
rain will be possible with this storm.

Locations impacted include...
Joplin...                         Pittsburg...
Carthage...                       Webb City...
Prairie State Park...             Carl Junction...
Frontenac...                      Girard...
Oronogo...                        Carterville...
Duquesne...                       Arma...
Jasper...                         Cherokee...
Airport Drive...                  Weir...
Alba...                           Mulberry...
Purcell...                        Chicopee...

This includes the following highways...
 Interstate 44 near mile marker 8.
 Interstate 49 between mile markers 42 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3768 9482 3768 9478 3734 9413 3705 9447
      3705 9453 3751 9501
TIME...MOT...LOC 0403Z 308DEG 36KT 3754 9487

Lindenberg
Special weather statement, Jul 20, 11:07 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Springfield MO
1107 PM CDT FRI JUL 20 2018

MOZ093-101-102-210445-
Barry MO-Newton MO-McDonald MO-
1107 PM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...EASTERN MCDONALD AND
WEST CENTRAL BARRY COUNTIES UNTIL 1145 PM CDT...

At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Seneca, or 8 miles west of Neosho, moving
southeast at 40 mph.

Nickel size hail will be possible with this storm along with cloud
to ground lightning and very heavy rain.

Locations impacted include...
Southeastern Joplin...            Neosho...
Big Sugar Creek State Park...     Cassville...
Seneca...                         Granby...
Duquesne...                       Goodman...
Exeter...                         Wheaton...
Leawood...                        Silver Creek...
Fairview...                       Saginaw...
Newtonia...                       Stella...
Stark City...                     Shoal Creek Estates...
Wayne...                          Powell...

This includes the following highways...
 Interstate 44 near mile marker 9.
 Interstate 49 between mile markers 8 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3686 9462 3690 9462 3706 9446 3668 9388
      3650 9409 3650 9427
TIME...MOT...LOC 0406Z 308DEG 35KT 3691 9450

Lindenberg
Local storm report, Jul 20, 11:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             4 ESE RACINE            36.87N 94.46W
07/20/2018  E0.88 INCH       NEWTON             MO   LAW ENFORCEMENT

&&

JLR
Local storm report, Jul 20, 11:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 PM CDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             COLUMBUS                37.17N 94.84W
07/20/2018  E0.88 INCH       CHEROKEE           KS   LAW ENFORCEMENT

&&

JLR
Special weather statement, Jul 20, 11:30 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
1130 PM CDT FRI JUL 20 2018

KSZ101-MOZ088-093-210515-
Cherokee KS-Jasper MO-Newton MO-
1130 PM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE...WESTERN
NEWTON AND SOUTHWESTERN JASPER COUNTIES UNTIL 1215 AM CDT...

At 1129 PM CDT, Doppler radar was tracking a strong thunderstorm near
Baxter Springs, moving southeast at 40 mph.

Nickel size hail will be possible with this storm along with
frequent cloud to ground lightning and very heavy rain.

Locations impacted include...
Southern Joplin...                Neosho...
Baxter Springs...                 Galena...
Seneca...                         Granby...
Duquesne...                       Diamond...
Loma Linda...                     Leawood...
Lowell...                         Silver Creek...
Shoal Creek Drive...              Saginaw...
Redings Mill...                   Grand Falls Plaza...
Shoal Creek Estates...            Dennis Acres...
Cliff Village...                  Neutral...

This includes the following highways...
 Interstate 44 between mile markers 0 and 9.
 Interstate 49 between mile markers 20 and 35.

LAT...LON 3719 9473 3696 9424 3676 9451 3677 9455
      3683 9462 3700 9462 3700 9482 3704 9487
TIME...MOT...LOC 0429Z 307DEG 34KT 3708 9473

Lindenberg

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 11:04 PM CDTSpecial Weather StatementSGFCrawford41 min
Jul 20, 11:07 PM CDTSpecial Weather StatementSGFMcDonald, Newton38 min
Jul 20, 11:15 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton45 min
Jul 20, 11:30 PM CDTSpecial Weather StatementSGFNewton45 min
Jul 21, 12:15 AM CDTSpecial Weather StatementSGFMcDonald45 min
Jul 21, 12:22 AM CDTSevere Thunderstorm WarningSGFMcDonald23 min
Jul 21, 1:24 AM CDTSpecial Weather StatementSGFMcDonald21 min
Jul 21, 1:26 AM CDTSevere Thunderstorm WarningSGFMcDonald19 min
Jul 21, 1:55 AM CDTSpecial Weather StatementSGFMcDonald35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.